# SDR CA010621004

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 12,470 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200FM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 7565T
- Condition: Failed
- Location: Engine
- Part time: 32 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WENT OFF LINE AND WOULD NO LONGER SUPPLY POWER. THE ALTERNATOR WAS REMOVED FOR REPLACEMENT. THE ALTERNATOR WAS RETURNED TO THE MANUFACTURER FOR WARRANTY CONDSIDERATION. THE MANUFACTURER 9SKYTRONICS) CONTACTED ME AND INFORMED ME THAT THE ROTORS AND STATORS WERE FRIED. THE REASON WAS UNKNOWN. RAM AIR WAS CONNECTED AND FUNCTIONING.
